JournalsprimsVol. 16, No. 3pp. 767–783

Quasi-Invariance of Measures on an Infinite Dimensional Vector Space and the Continuity of the Characteristic Functions

  • Yasuo Yamasaki

    Kyoto University, Japan
Quasi-Invariance of Measures on an Infinite Dimensional Vector Space and the Continuity of the Characteristic Functions cover
Download PDF

Cite this article

Yasuo Yamasaki, Quasi-Invariance of Measures on an Infinite Dimensional Vector Space and the Continuity of the Characteristic Functions. Publ. Res. Inst. Math. Sci. 16 (1980), no. 3, pp. 767–783

DOI 10.2977/PRIMS/1195186929